# SDR 98FDEA00250

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47908
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Slider
- Condition: Broken
- Location: Cargo Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHORT FINAL, LEFT AFT CARGO DOOR LIGHT ON F/E PANEL ILLUM FOLLOWED BY IMMEDIATE PRESSURE DROP IN CABIN.  ACFT WAS ALREADY CONFIGURED FOR LANDING, LANDED SUCCESSFULLY, NO FURTHER PROBLEMS.  DOOR 4L SWITCH NOT WORKING DUE TO TRACK CAM AND SLIDER BROKEN.  REPLACED TRACK CAM AND SLIDER, OPS OK.  C/B'S DO NOT POP.
